Des fibrés uniformes non homogènes.

G. Elencwajg

Mathematische Annalen (1979)

  • Volume: 239, page 185-192
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Elencwajg, G.. "Des fibrés uniformes non homogènes.." Mathematische Annalen 239 (1979): 185-192. <http://eudml.org/doc/163215>.

@article{Elencwajg1979,
author = {Elencwajg, G.},
journal = {Mathematische Annalen},
keywords = {non-homogeneity of uniform vector bundle},
pages = {185-192},
title = {Des fibrés uniformes non homogènes.},
url = {http://eudml.org/doc/163215},
volume = {239},
year = {1979},
}

TY - JOUR
AU - Elencwajg, G.
TI - Des fibrés uniformes non homogènes.
JO - Mathematische Annalen
PY - 1979
VL - 239
SP - 185
EP - 192
KW - non-homogeneity of uniform vector bundle
UR - http://eudml.org/doc/163215
ER -

NotesEmbed ?

top

You must be logged in to post comments.